# SDR AUS20010480

- Difficulty date: May 5, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Bag BAE146100A
- Engine: Lyc ALF502R5
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: D92098
- Condition: Failed
- Location: Air Distribution
- Part time: 38,595 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) CABIN FAN FAILED. INVESTIGATION FOUND BOTH FORE AND AFT FAN MOTOR SHAFT BEARINGS FAILED. THE MOTOR ALSO FAILED ELECTRICALLY WITHSIGNS OF OVERHEATING. BEARING PNO S38SS6CXOG33 AND PNOS100SS6CXOG33.
